COMPOSITION OF SALT
Naproxeno (500 mg) + Domperidon (10 mg)
Store below 30°C
Naprozen D 500 tablet is a combination of two drugs used to prevent migraines. It blocks the release of certain chemical messengers that cause pain, inflammation and fever. It also blocks signals in the brain that cause the nausea and vomiting associated with migraines.
Naprozen D 500 tablet can be prescribed alone or in combination with another medication. It can be taken with or without food. The dose and duration depend on the severity of your condition and how well it relieves your symptoms. Use it regularly and don't stop using it until your doctor tells you it's okay to stop.
Using the drug can cause some common side effects, such as flu-like symptoms, indigestion, and dry mouth. If you experience such side effects that do not go away or get worse, you should tell your doctor. Your doctor can suggest ways to prevent or alleviate symptoms. In general, you should try to use the smallest amount necessary to control your symptoms.
Before using the drug, you must tell your doctor if you have other illnesses or disorders. It can also affect or be affected by some other medicines you are taking. Therefore, inform your doctor of all other medications you are taking. It should be used with caution in alcoholic patients or patients with liver or kidney disease. Pregnant and lactating women should consult their doctor before using the drug.
Using Naprozen D Pill
- prevention of migraines
About Naprozen D Tablet
In the prevention of migraines
Naprozen D 500 Tablet blocks the chemicals responsible for the sensation of pain and also blocks the signals that cause nausea/vomiting associated with migraines. By preventing and reducing the frequency of migraines, it can help you to carry out your daily activities and have a better quality of life.
Naprozen D Tablet side effects
Most side effects do not require medical attention and will go away as your body adjusts to the medicine. Contact your doctor if they persist or if you are concerned about them.
Common side effects of Naprozen D
- Flu-like symptoms
- dry mouth
How to use Naprozen D Pill
Take this medicine at the dose and for as long as your doctor recommends. Swallow it whole. Do not chew, crush or break. Naprozen D 500 tablet can be taken with or without food, but it is better to take it at a fixed time.
How Naprozen D Pill works
Naprozen D 500 Tablet is a combination of two drugs: naproxen and domperidone. Naproxen is a nonsteroidal anti-inflammatory drug (NSAID) that works by blocking the release of certain chemical messengers that cause migraine pain. Domperidone is a prokinetic that works in the region of the brain that controls vomiting associated with migraines. It also increases the movement of the stomach and intestines, which allows food to move through the stomach more easily.
It is not safe to consume alcohol with Naprozen D 500 Tablet.
CONSULT YOUR DOCTOR
Naprozen D 500 Tablet may not be safe during pregnancy. Although human studies are limited, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and possible risks before prescribing it for you. Please consult your doctor.
INSURANCE WHEN NEEDED
Naprozen D 500 Tablet is safe to use while breastfeeding. Human studies suggest that the drug does not pass into breast milk in significant amounts and is not harmful to the baby.
Naprozen D 500 Tablet can cause side effects that could affect your ability to drive.
Naprozen D 500 tablet may cause dizziness, depression, drowsiness, tiredness or trouble sleeping. It can also affect your eyesight. This can affect your ability to drive.
Naprozen D 500 tablet should be used with caution in patients with kidney disease. A dose adjustment of Naprozen D 500 tablet may be necessary. Please consult your doctor.
Naprozen D 500 tablet should be used with caution in patients with liver disease. A dose adjustment of Naprozen D 500 tablet may be necessary. Please consult your doctor.
The use of Naprozen D 500 tablet is not recommended in patients with moderate and severe liver disease.
What if you forget to take Naprozen D Tablet?
If you forget to take a dose of Naprozen D 500 tablet, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.
For informational purposes only. Consult a doctor before taking any medication.
Naprozen D 500 Pill
Torrent Farmacêutica Ltda
Tas Med India Pvt Ltd
Solvy Remedies Pvt Ltd
Seagull Pharmaceutical Pvt Ltd
10% more expensive
RPG Life Science Ltd.
15% more expensive
Show all substitutes
- You have been prescribed Naprozen D 500 tablet to prevent migraines.
- Do not take it to treat an acute migraine attack.
Some tips that can help prevent a migraine attack:
- Eat your meals at the same time each day
- Avoid bright light and extreme temperatures
- Avoid loud music and noisy places
- Avoid chocolate, cheese, processed foods, alcohol and tobacco
- Get enough sleep and avoid stress
- May cause drowsiness. Do not drive or do anything that requires mental focus until you know how Naprozen D 500 Tablet affects you.
- Avoid consuming alcohol as it can lead to new and worse headaches.
- Continue to take it every day as directed by your doctor, even if you have no symptoms.
I had headache problems for 3-4 years. I consulted Allopathy and they gave me Sibelum 10 for migraines and asked me to take Metopar (paracetamol) when the pain is very strong. I don't take Sibelum now, but I do, I take metopar whenever I need it. so i would like a homeopathy consultation if it can be cured by homeopathy or if the headache level can be reduced. I currently have a headache once a week and had to take Metopar. please suggest My weight 80 kg And I take some neuromedicines (Stalopam 10, Amitone 10) I also have cholesterol and I take it (Atorec 20)
Dr. A. S. HERE. Faran Siddiqui
Migraines and headaches are two different things.
At some point suddenly severe headache on the left side and also tears in the left eye. please consult me
dr. Pushkar Mani
could be migraine
I suffer from migraines. This time I have a severe headache, vomiting, excessive sweating. What can I do? Suggest a solution for this
dr. Richa Jain
See a doctor if you have migraines
Severe headache on one side of the temporal region. You get more interruptions with sudden awakenings.
dr. Pushkar Mani
it could be a migraine, see a neurologist
Having a headache every day, eating at reasonable intervals, but the back of the headache
dr. Pushkar Mani
Probably See a Neurologist for Migraines
Headaches start on the left side of the forehead due to unwanted odors like perfumes, deodorants, the smell of burnt plastic, etc. Is it a migraine? how to cure it What medicines are there? Thanks
dr. Pushkar Mani
see a neurodoctor, it's probably migraine
I always get a headache and feel like I'm going to throw up. Today my bp was 140/80 for the first time
dr. Saurabh Arora
You may have migraines, see a neurologist
Q. What is Naprozen D 500 tablet?
Naprozen D 500 Tablet is a combination of two drugs: naproxen and domperidone. This combination helps relieve migraine symptoms such as headaches, nausea and vomiting. Naproxen is a pain reliever that blocks the release of certain chemical messengers that cause headaches. Domperidone is an antiemetic (prokinetic). It increases the movement of the stomach and intestines, which makes it easier for food to pass through the stomach. This helps relieve vomiting.
Q. Can I stop taking Naprozen D 500 tablet once my migraine symptoms are relieved?
No, do not stop taking Naprozen D 500 tablets until recommended by your doctor.
Q. Can taking Naprozen D 500 Tablet cause diarrhea?
Yes, taking Naprozen D 500 Tablet can cause diarrhea. If you have diarrhea, drink plenty of water or other fluids. Talk to your doctor if diarrhea persists and you notice signs of dehydration, such as B. Less urination with dark-colored, strong-smelling urine. Do not take any other medication without consulting a doctor.
Q. Are there any specific contraindications related to the use of Naprozen D 500 Tablet?
The use of Naprozen D 500 tablets is considered harmful in patients with a known allergy to any of the ingredients or other ingredients of this medicine or in patients with a known allergy to other pain relievers (NSAIDs). The use of this medicine should preferably be avoided in patients with a history of peptic ulcer or in patients with active and recurrent ulcer/bleeding. It should also be avoided in patients with heart failure, high blood pressure, and a history of liver or kidney disease.
Q. Can taking Naprozen D 500 Tablet damage my kidneys?
Yes, prolonged use of Naprozen D 500 Tablet can cause kidney damage. Normal kidneys produce a chemical called prostaglandins that protect them from damage. Taking painkillers reduces the levels of prostaglandins in the body, which leads to kidney damage with prolonged use. The use of analgesics is not recommended for patients with underlying kidney disease.
Q. Can I take more than the recommended dose of Naprozen D 500 Tablet?
No, taking more than the recommended dose of Naprozen D 500 tablet may increase the risk of side effects. If you experience an increase in the severity of migraine attacks that are not relieved by the recommended doses, consult your doctor for reassessment.
Q. What are the recommended storage conditions for Naprozen D 500 Tablet?
Keep this medicine tightly closed in the container or box it was supplied in. Store as directed on box or label. Discard any unused medication. Make sure it is not consumed by pets, children and other people.
Tata 1mg's sole intention is to ensure that its consumers receive peer-reviewed, accurate and reliable information. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover everything about specific health conditions, lab tests, medications, all possible side effects, drug interactions, warnings, warnings, etc. Please consult your physician and discuss any concerns you may have regarding any medical conditions or medications. We want to support the doctor-patient relationship, not replace it.
naproxen. Nutley, New Jersey: Roche Laboratories Inc. [Accessed April 22, 2019] (online) Available at:
domperidone and domperidone maleate. South Ruislip, Middlesex: Aurobindo Pharma - Milpharm Ltd.; 2003 [Revised November 14, 2017]. [Accessed January 24, 2019] (online) Available at:
drugs. with. naproxen. [Accessed April 22, 2019] (online) Available at:
drugs. with. domperidone. [Accessed April 22, 2019] (online) Available at:
Satyam Medical, Raum Nr. 9, Erdgeschoss, Laxmi Niwas 4-6, Bora Bazar Street, Fort MUMBAI Mumbai City MH 400001 IN
Country of Origin: India
The list of options available with the same composition was made on the advice of doctors and licensed pharmacists associated with TATA 1MG. TATA 1MG does not endorse any pharmaceutical products from any particular company and all recommendations are based on medical opinion, advice from medical professionals and expert pharmacists.
What is naproxen a substitute for? ›
NSAIDs like naproxen and ibuprofen are similarly effective for acute and chronic pain relief. Naproxen and ibuprofen work for aches and pains in the joints and muscles, just like other NSAIDs do.What are the side effects of naproxen? ›
The most common side effects of naproxen are confusion, headache, ringing in the ears, changes in vision, tiredness, drowsiness, dizziness and rashes. For strains and sprains, some doctors recommend waiting 48 hours before taking naproxen because it may slow down healing.What are the uses and side effects of naproxen? ›
- Confusion. If naproxen makes you feel confused, speak to your doctor.
- Headache. Make sure you rest and drink plenty of fluids. ...
- Ringing in the ears. ...
- Changes in vision. ...
- Feeling sleepy or tired. ...
- Feeling dizzy. ...
If you're taking it every day, keep in mind that NSAIDs, including naproxen, can be hard on certain organs in the body over time. So using naproxen for long periods of time can raise the risk of serious side effects, such as kidney damage, gastrointestinal bleeding, and heart attacks.What works better than naproxen? ›
Some studies show that acetaminophen relieves cold symptoms and a sore throat better than ibuprofen or naproxen.What medicine is equal to naproxen? ›
Aleve is the same as naproxen (which goes by the brand name Naprosyn). Aleve is over the counter and comes as a 200 milligram tablet. Naproxen (Naprosyn), that is prescription, comes in sizes starting with 250 milligrams and goes up to 500 milligrams and also comes as a liquid in the prescription form.Can naproxen damage your body? ›
This medicine may raise your risk of having a heart attack or stroke. This is more likely in people who already have heart disease or in people who use this medicine for a longer time. This medicine may cause bleeding in your stomach or intestines. This problem can happen without warning signs.Can naproxen damage your liver? ›
Nonprescription pain relievers such as acetaminophen (Tylenol, others), aspirin, ibuprofen (Advil, Motrin IB, others) and naproxen (Aleve, others) can damage your liver, especially if taken frequently or combined with alcohol.Who should avoid taking naproxen? ›
You should not use naproxen if you are allergic to it, or if you have ever had an asthma attack or severe allergic reaction after taking aspirin or an NSAID. Ask a doctor before giving naproxen to a child younger than 12 years old. If you are pregnant, you should not take naproxen unless your doctor tells you to.When is naproxen best taken? ›
Always take naproxen with or just after a meal so it does not affect your stomach.
Is naproxen good to take? ›
Naproxen is used to relieve pain from various conditions such as headache, muscle aches, tendonitis, dental pain, and menstrual cramps. It also reduces pain, swelling, and joint stiffness caused by arthritis, bursitis, and gout attacks. This medication is known as a nonsteroidal anti-inflammatory drug (NSAID).Is naproxen just strong ibuprofen? ›
Since naproxen and ibuprofen work in the same way, they are generally equally effective for relieving pain. However, the type of pain you're experiencing may help you decide which to take. On average, Aleve lasts eight to twelve hours, while Advil lasts just four to six hours.Is naproxen stronger than ibuprofen? ›
Another small study comparing naproxen to ibuprofen found both drugs to be helpful in reducing stiffness, resting pain, movement pain, night pain, interference of the disease with daily activities, and overall disease severity. Naproxen was found to be more effective in this study.Is naproxen like Tylenol or ibuprofen? ›
Tylenol, Advil, and Aleve are common pain relievers on drugstore shelves. While all three medications can help alleviate a child's discomfort, the active ingredient in each drug is different. In Tylenol, it's acetaminophen; in Advil and Motrin, it's ibuprofen; and in Aleve, it is naproxen.What painkiller is stronger than naproxen? ›
Flurbiprofen may be slightly more effective than naproxen, and is associated with slightly more gastro-intestinal side-effects than ibuprofen. Ketoprofen has anti-inflammatory properties similar to ibuprofen and has more side-effects.